MINIMA IN BRANCHING RANDOM WALKS

被引:87
|
作者
Addario-Berry, Louigi [1 ]
Reed, Bruce [2 ,3 ]
机构
[1] Univ Montreal, Dept Math & Stat, Montreal, PQ H3C 3J7, Canada
[2] McGill Univ, Sch Comp Sci, Canada Res Chair, Montreal, PQ H3A 2A7, Canada
[3] INRIA, Equipe Mascotte, Labo 13S, Sophia Antipolis, France
来源
ANNALS OF PROBABILITY | 2009年 / 37卷 / 03期
基金
加拿大自然科学与工程研究理事会;
关键词
Branching random walks; branching processes; random trees; WEIGHTED HEIGHT; DISPLACEMENT; DEVIATIONS; POSITION;
D O I
10.1214/08-AOP428
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
Given a branching random walk, let M-n be the minimum position of any member of the nth generation. We calculate EMn to within O(1) and prove exponential tail bounds for P{vertical bar M-n - EMn vertical bar > x}, under quite general conditions on the branching random walk. In particular, together with work by Bramson [Z. Wahrsch. Verw. Gebiete 45 (1978) 89-108], our results fully characterize the possible behavior of EMn when the branching random walk has bounded branching and step size.
引用
收藏
页码:1044 / 1079
页数:36
相关论文
共 50 条
  • [1] Global survival of branching random walks and tree-like branching random walks
    Bertacchi, Daniela
    Coletti, Cristian F.
    Zucca, Fabio
    [J]. ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS, 2017, 14 (01): : 381 - 402
  • [2] Branching Random Walks and Martingales
    Shi, Zhan
    [J]. BRANCHING RANDOM WALKS: ECOLE D'ETE DE PROBABILITES DE SAINT-FLOUR XLII - 2012, 2015, 2151 : 19 - 28
  • [3] Cookie branching random walks
    Bartsch, Christian
    Kochler, Michael
    Kochler, Thomas
    Mueller, Sebastian
    Popov, Serguei
    [J]. ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS, 2013, 10 (01): : 323 - 358
  • [4] On the trace of branching random walks
    Benjamini, Itai
    Mueller, Sebastian
    [J]. GROUPS GEOMETRY AND DYNAMICS, 2012, 6 (02) : 231 - 247
  • [5] Branching Random Walks with Selection
    Shi, Zhan
    [J]. BRANCHING RANDOM WALKS: ECOLE D'ETE DE PROBABILITES DE SAINT-FLOUR XLII - 2012, 2015, 2151 : 99 - 105
  • [6] Survival of Branching Random Walks in Random Environment
    Nina Gantert
    Sebastian Müller
    Serguei Popov
    Marina Vachkovskaia
    [J]. Journal of Theoretical Probability, 2010, 23 : 1002 - 1014
  • [7] Survival of Branching Random Walks in Random Environment
    Gantert, Nina
    Mueller, Sebastian
    Popov, Serguei
    Vachkovskaia, Marina
    [J]. JOURNAL OF THEORETICAL PROBABILITY, 2010, 23 (04) : 1002 - 1014
  • [8] Multidimensional branching random walks in random environment
    Comets, Francis
    Popov, Serguei
    [J]. ANNALS OF PROBABILITY, 2007, 35 (01): : 68 - 114
  • [9] Localization for branching random walks in random environment
    Hu, Yueyun
    Yoshida, Nobuo
    [J]. STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2009, 119 (05) : 1632 - 1651
  • [10] Branching random walks with random environments in time
    Chunmao Huang
    Xingang Liang
    Quansheng Liu
    [J]. Frontiers of Mathematics in China, 2014, 9 : 835 - 842